Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes dizziness after diagnosed with sclc stage iv metastasizes in liver. On steroid and had blood transfusion

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2004
Answered : 59 Questions
Hello. Diagnosed with sclc stage iv metastasizes to liver. Just start 4th cycle today of 6 . Today was carboplatin and etopiside. Two weeks ago had to have two blood transfusion and last week chemo was postponed and given short for WBC count as too low. Today I was given capprbopltin, etopiside, and Benadryl and another one before actual chemo I don't remember. Think 4 th drug is a steroid. This time aside from being groggy I felt different. I feel my feet heavy and dizziness when get up. A bit of loss of balance.. Should I be worried. Thought to telling nurse tomorrow before chemo in afternoon, but was worried I should call dr on call. It is very late so do not want to disturb..
Posted Sun, 22 Dec 2013 in Cancer
Answered by Dr. Krishna Kiran Kannepalli 32 minutes later
Brief Answer: should look for autonomic neuropathy. Detailed Answer: Hi. Thanks for the query. By the symptoms you have mentioned, it must be due to autonomic neuropathy. If you are a diabetic, it is all the more common. Do you have associated headache or vomiting? In case you don't have these symptoms there is no cause for too much worry. The symptoms may be unrelated to your chemotherapy. It will help if you have a good breakfast before you start the chemo. It will reduce your symptoms. In any case just mention it to your doctor the next day. I hope I have answered your query. Please write back in case of further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor